# SDR SWAA2015031237348

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 54,209 hours, 31,538 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26841
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ENG DRIVEN A PUMP LIGHT ILLUMINATED AT FL410.  QTY % READ 21%.  SHUTDOWN THE PUMP.  PRESS READ 3040 WITHOUT FLUCTUATION.  ELEC NR 1 PUMP LOW PRESS LIGHT DID NOT ILLUMINATE.  FOUND LOOSE HYD LINE AT HYD GND SPOILER CONTROL VLV.  SECURED HYD LINE IAW AMM 27-62-41.
